# SDR SWIA200820280

- Difficulty date: October 27, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 14,834 hours, 12,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY EXIT LIGHT NOT WORKING (FLT 6039).  RELAMPED EMERGENCY LIGHT.
